# SDR 2004UALA00001

- Difficulty date: January 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 37,139 hours, 13,642 cycles
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299
- Condition: Jammed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH FLAP HANDLE SELECTED TO UP HAD A LE EDGE SLAT DISAGREE MESSAGE AND LIGHT. FOUND JAMMED NR 3 LEADING EDGE (LE) SLAT ROTARY ACTUATOR.  JAMMING WAS ATTRIBUTED TO EXCESSIVE TORQUE LOADING IN THE LE SLAT DRIVE TORQUE TUBE SYSTEM.  NR 3 ROTARY ACTUATOR WAS REPLACED, THE NR 5 ACTUATOR WAS ALSO REPLACED AS PRECAUTION BECAUSE OVERLOAD INDICATOR WAS FOUND TRIPPED.  LUBRICATED  THE LE SLAT SYSTEM.
